图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v49.i2.30
pages 31-42

Construction of Stability Domain of Digital Linear Systems in Space of Parameters Using Method of Discrete D-Partition

Leonid T. Movchan
Ivan Pulyui Ternopol National Technical University, Ternopol
Sergey L. Movchan
Consulting center "BIZON", Ternopol, Ukraine

ABSTRACT

Consideration is given to the problem of constructing stability domain of linear digital systems in a space of two parameters nonlinearly entering coefficients of characteristic equation. The new algorithm for determining boundary points of stability domain by enumeration of only one parameter in uniquely determined direction without verification of system stability or instability at these points is proposed. Simplified algorithm for stability domain determination significantly reduces the volume and time of calculations required for solving this problem. Correctness of results is guaranteed by employing D-partition method.


Articles with similar content:

Construction of Stability Domain of Digital Linear Systems in Space of Two Parameters Nonlinearly Influencing Coefficients of Characteristic Equation
Journal of Automation and Information Sciences, Vol.38, 2006, issue 7
Sergey L. Movchan, Leonid T. Movchan
Construction of a Stability Domain of Linear Digital Systems in the Space of Parameters which Enter Nonlinearly the Coefficients of a Characteristic Equation
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Sergey L. Movchan
Direct Approach to a Synthesis of Nonlinear Systems of Stabilization: the Method of Direct Inflexible Synthesis for Linear Canonical Systems of Stabilization
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Sergey M. Onishchenko
On the Determination of the Stability Radius of a Polynomial
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
S. S. Tolstobrov
The Controllability Problem for Some Linear Hyperbolic Equations
Journal of Automation and Information Sciences, Vol.45, 2013, issue 11
Hamlet Farman ogly Guliyev , Tunzalya Magerram kyzy Mustafayeva